I just started taking chateal this month. I have two green inert tablets left on my pack, but yesterday & this morning I've noticed that my throat & the area around my collar bone are somewhat in pain. It only happens every now & then, but I get the feeling like I've swallowed a huge vitamin that won't go down, only I'm not even swallowing anything. Sometimes I have difficulty with hot liquids being swallowed too. Could this be a drug interaction? & why would I feel absolutely fine taking this drug till now?
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2014 • 1 answer
Posted 22 Oct 2015 • 0 answers
Posted 27 Sep 2016 • 0 answers
Posted 10 Oct 2016 • 1 answer
Posted 20 Dec 2017 • 0 answers